# SDR AU970224

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Part number: 693923617
- Condition: Damaged
- Location: Te Flap Control
- Component: 693923618
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD TRAILING EDGE FLAP AFT FLAP INBOARD AND OUTBOARD DRIVE RODS PNO 69-39236-17 AND PNO 69-39236-18 BENT
